# SDR ASAA0852804

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,696 hours, 1,916 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LEVEL OFF AT FL370 RT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AND WINDOW HEAT POWER C/B POPPED OPEN.  FOUND HEAT DAMAGE ON WIRE AND LUG AT WINDOW HEAT PWR C/B.  REPLACED C/B C394 (RT WINDOW HEAT PWR).  REPLACED TERM LUG TO C/B C394.  WINDOW HEAT CONTROL UNIT BITE TESTS GOOD.  RT WINDOW HEAT OPS NORMALLY.
